DBLP BibTeX Record 'journals/prl/YangLZD11'

@article{DBLP:journals/prl/YangLZD11,
  author    = {Bo Yang and
               Gengxiang Li and
               Huilong Zhang and
               Mo Dai},
  title     = {Rotation and translation invariants of Gaussian-Hermite
               moments},
  journal   = {Pattern Recognition Letters},
  volume    = {32},
  number    = {9},
  year      = {2011},
  pages     = {1283-1298},
  ee        = {http://dx.doi.org/10.1016/j.patrec.2011.03.012},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}